# SDR DALA2015031902249

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 63,909 hours, 18,437 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT L-3 DOOR, EXTERIOR, INOPERATIVE.  FOUND WIRE W3534-0009 FROM POWER SUPPLY M735 TO LIGHT ASSY L47 SHORTED UNDER CLAMP.  REPAIRED WIRE IAW BSWPM 20-10-13.
